IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasi-isometric measures and their applications


Author: P. Masani
Journal: Bull. Amer. Math. Soc. 76 (1970), 427-528
MSC (1970): Primary 2825, 2850, 4250, 4428, 4615, 4730; Secondary 4251, 4430, 4645, 6050
DOI: https://doi.org/10.1090/S0002-9904-1970-12440-5
MathSciNet review: 0259062
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. B. Arveson, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578-642, MR 36 #6946. MR 223899
  • 2. R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 16, 1123. MR 70050
  • 3. A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions, II, Proc. Cambridge Philos. Soc. 42 (1946), 1-10. MR 7, 281. MR 14414
  • 4. S. Bochner, Inversion formulae and unitary transformations, Ann. of Math. (2) 35 (1934), no. 1, 111–115. MR 1503146, https://doi.org/10.2307/1968122
  • 5. S. Bochner, Harmonic analysis and the theory of probability, Univ. of California Press, Berkeley, Calif., 1955. MR 17, 273. MR 72370
  • 6. W. M. Bogdanowicz, Integral representation of linear continuous operators from the space of Lebesgue-Bochner summable functions into any Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 351-354, MR 32 #4538. MR 187084
  • 7. J. L. B. Cooper, One-parameter semigroups of isometric operators in Hilbert space, Ann. of Math. (2) 48 (1947), 827-842. MR 10, 257. MR 27129
  • 8. H. Cramér, On the theory of stationary random processes, Ann. of Math. (2) 41 (1940), 215-230. MR 1, 150. MR 920
  • 9. H. Cramér, A contribution to the theory of stochastic processes, Proc. Second Berkeley Sympos. Math. Statist, and Prob. (1950), Univ. of California Press, Berkeley, Calif., 1951, pp. 329-339. MR 13, 475. MR 44771
  • 10. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 15, 445. MR 58896
  • 11. N. Dunford and J. Schwartz, Linear operators, I: General theory, Pure and Appl. Math., vol. 7; II: Spectral theory. Selfadjoint operators in Hilbert space, Interscience, New York, 1958; 1963. MR 22 #8302; MR 32 #6181. MR 188745
  • 12. R. E. Edwards and E. Hewitt, Pointwise limits for sequences of convolution operators, Acta Math. 113 (1965), 181-218. MR 31 #1522. MR 177259
    12a. Y. Fourès-Bruhat and I. E. Segal, Causality and analyticity, Trans. Amer. Math. Soc. 78 (1955), 385-405. MR 16, 1032. MR 69401

  • 13. P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 11, 504. MR 33869
  • 14. P. R. Halmos, Shifts of Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112. MR 27#2868. MR 152896
  • 15. E. Hellinger, Neue Begrundung der Theorie quadratischer Formen von unendlich vielen Veranderlichen, J. Reine Angew. Math. 136 (1909), 210-271.
  • 16. G. Hellwig, Differential operators of mathematical physics. An introdiction, Springer-Verlag, Berlin, 1964; English transl., Addison-Wesley, Reading, Mass., 1964. MR 29 #2682; MR 35 #2174. MR 211292
    16a. H. Helson, Lectures on invariant subspaces, Academic Press, New York, 1964. MR 30 #1409. MR 171178

  • 17. M. R. Hestenes, Relative self-adjoint operators in Hilbert space, Pacific J. Math. 11 (1961), 1315-1357. MR 25 #456. MR 136996
  • 18. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 19, 664. MR 89373
  • 19. G. Kallianpur and V. Mandrekar, Semi-groups of isometries and the representation and multiplicity of weakly stationary stochastic processes, Ark. Mat. 6 (1966), 319-335. MR 34 #3638. MR 203790
  • 20. K. Karhunen, Über lineare Methoden in der Wahrscheinlichkeitsrechnung, Ann. Acad. Sci. Fenn. Ser. A.I. 37 (1967).
  • 21. S. T. Kuroda, An abstract stationary approach to perturbation of continuous spectra and scattering theory, J. Analyse Math. 20 (1967), 57-117. MR 35 #7165. MR 216331
  • 22. P. D. Lax and R. S. Phillips, Scattering theory, Pure and Appl. Math., vol. 26, Academic Press, New York, 1967. MR 36 #530. MR 217440
  • 23. M. Loève, "Fonctions aléatoires du second ordre," in Processes stochastiques et mouvement Brownien (P. Lévy, Editor), Gauthier-Villars, Paris, 1948. MR 10, 551.
  • 24. G. W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313-326. MR 11, 10. MR 30532
  • 25. G. W. Mackey, Induced representations of groups and quantum mechanics, Benjamin, New York, 1968. MR 507212
  • 26. V. Mandrekar and H. Salehi, The square-integrability of operator-valued functions with respect to a non-negative operator valued measure, Michigan State University, Tech. Report, 1969. (To appear in J. Math. Mech. 20 (1970).) MR 267069
  • 27. P. Masani, Shift invariant spaces and prediction theory, Acta. Math. 107 (1962), 275-290. MR 25 #4344. MR 140930
  • 28. P. Masani, Isometric flows on Hilbert space, Bull. Amer. Math. Soc. 68 (1962), 624-632. MR 26 #2887. MR 145356
  • 29. P. Masani, Recent trends in multivariate prediction theory, Multivariate Analysis (P. R. Krishnaiah, Editor) Proc. Internat. Sympos. (Dayton, Ohio, 1965) Academic Press, New York, 1966, pp. 351-382. MR 35#5079. MR 214228
  • 30. P. Masani, Orthogonally scattered measures, Advances in Math. 2 (1968), 61-117. (Originally, Technical Report #738, Mathematics Research Center, University of Wisconsin, 1967). MR 37 #4231. MR 228651
  • 31. P. Masani, On the representation theorem of scattering, Bull. Amer. Math. Soc. 74 (1968), 618-624. MR 36 #6980. MR 223933
  • 32. P. Masani, "Explicit form for the Fourier-Plancherel transform over locally compact abelian groups," in Abstract spaces and approximation (P. L. Butzer and B. Sz.-Nagy Editors), Birkhauser, Basel, 1969, pp. 162-182. MR 257653
  • 33. P. Masani and J. Robertson, The time-domain analysis of continuous parameter weakly stationary stochastic processes, Pacific J. Math. 12 (1962), 1361-1378. MR 26 #7047. MR 149562
  • 34. N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes, I: The regularity condition, Acta Math. 98 (1957), 111-150; II: The linear predictor, Acta Math. 99 (1958), 93-137. MR 20 #4323; MR 20 #4325. MR 97856
  • 35. F. I. Mautner, On eigenfunction expansions, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 49-53. MR 14, 659. MR 52690
  • 36. V. J. Mizel and K. Sundaresan, Representation of additive and biadditive functionals, Arch. Rational Mech. Anal. 30 (1968), 102-126. MR 37 #3341. MR 227757
  • 37. B. Sz.-Nagy, Isometric flows in Hilbert space, Proc. Cambridge Philos. Soc. 60 (1964), 45-49. MR 28 #2448. MR 159231
  • 38. M. A. Naĭmark, Normed rings, GITTL, Moscow, 1956; English transl., Noordhoff, Groningen, 1964. MR 19, 870; MR 34 #4928.
  • 39. Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • 40. R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966. MR 33 #1690. MR 193470
  • 41. F. Riesz and B. Sz. -Nagy, Functional analysis, Akad. Kiadó, Budapest, 1953; English transl., Ungar, New York, 1955. MR 15, 132; MR 17, 175. MR 71727
  • 42. Ju. A. Rozanov, Spectral analysis of abstract functions, Teor. Verojatnost. i Primenen. (1959), 291-310, 4 = Theor. Probability Appl. 4 (1959), 271-287. MR 22 #8565. MR 123357
  • 43. Ju. A. Rozanov, Stationary random processes, Fizmatgiz, Moscow, 1963; English transl., Holden-Day, San Francisco, Calif., 1967. MR 28 #2580; MR 35 #4985. MR 214134
  • 44. M. Rosenberg, The square-integrability of matrix-valued functions with respect to a non-negative Hermitian measure, Duke Math J. 31 (1964), 291-298. MR 29 #649. MR 163346
  • 45. I. E. Segal and R. A. Kunze, Integrals and operators, McGraw-Hill, New York, 1968. MR 36 #335. MR 217244
  • 46. I. Singer, Linear functionals on the space of continuous mappings of a compact Hausdorff space into a Banach space, Rev. Math. Pures Appl. 2 (1957), 301-315. (Russian) MR 20 #3445. MR 96964
  • 47. I. Singer, Les duals de certains espaces de Banach de champs de vecteurs, I, II, Bull. Sci. Math. (2) 82 (1958), 29-40; (2) 83 (1959), 73-96. MR 20 #3447; MR 22. MR 96966
  • 48. G. L. Watson, One-class genera of positive quadratic forms in seven variables, Proc. London Math. Soc. (3) 48 (1984), no. 1, 175–192. MR 721778, https://doi.org/10.1112/plms/s3-48.1.175
  • 49. N. Wiener, Differential space, J. Math. and Phys. 2 (1923), 131-174.
  • 50. Norbert Wiener, The Fourier integral and certain of its applications, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1988. Reprint of the 1933 edition; With a foreword by Jean-Pierre Kahane. MR 983891
  • 51. A. M. Yaglom, Certain types of random fields in n-dimensional space similar to stationary stochastic processes, Teor. Verojatnost. i Primenen. 2 (1957), 292-338= Theor. Probability Appl. 2 (1957), 273-319. MR 20 #1353. MR 94844

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2825, 2850, 4250, 4428, 4615, 4730, 4251, 4430, 4645, 6050

Retrieve articles in all journals with MSC (1970): 2825, 2850, 4250, 4428, 4615, 4730, 4251, 4430, 4645, 6050


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12440-5

American Mathematical Society